# SDR SWIA201642348

- Difficulty date: July 25, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N959SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7840
- Aircraft time: 34,207 hours, 28,834 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

NLG DISAGREE. HAD TO USE THE EMERGENCY EXTEND HANDLE. GEAR DID EXTEND WITH MANUAL HANDLE PULLED.
